# SDR FDEA202203230656

- Difficulty date: March 23, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25223
- Aircraft time: 80,187 hours, 30,715 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Doubler
- Condition: Chafed
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W O/B FLAP L/E HAS A WORN AREA ON REPAIR DOUBLER 11IN I/B FROM O/B EDGE  REPAIRED PER FEDEX EA # F-5750-T0322968 A
